# SDR V2JA078L062712

- Difficulty date: June 25, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N164SL
- Make and model: Piagio P180
- Aircraft serial: 1134
- Aircraft time: 5,826 hours, 4,486 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON APPROACH,  REACHING A 1000 FT, FULLY CONFIGURED FLAPS DOWN AND SLOWING THROUGH 135 KTS.  SLOWLY ADVANCED THE THROTTLE.  NOTICED A STRONG YAW AND WHEN LOOKING DOWN AT THE INSTRUMENTS NOTICED THE RIGHT TOURQUE WAS CONSIDERABLY LOWER THEN THE LEFT BUT CLIMBING.  THE TOURQUE QUICKLY RETURNED TO NORMAL MATCHING THE RIGHT AND NO OTHER ANOMOLIES WERE NOTED.  THE LANDING, ROLL OUT AND TAXI TO PARK WERE ALL NORMAL.
